# SDR CA051108002

- Difficulty date: November 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 251 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7160 · Engine Air Intake System
- Part: Bolt
- Part number: AN334
- Condition: Worn
- Location: Air Box
- Part time: 190 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDUCTION AIR BOX SUPPORT MOUNTING BOLT (AN3-34 BOLT) IS WORN PREMATURELY BY SUPPORT BRACKET 15671-002.  THE SAME BOLT ALSO IS WEARING AT CONTACT AREA FROM ALTERNATE AIR DOOR SUPPORT BEARING P/N 50200-101.  THIS BOLT SUPPORTS THE INDUCTION AIR BOX ONTO THE CRANKCASE AND ACTS AS THE HINGE FOR THE ALTERNATE INDUCTION AIR DOOR.  TO INSPECT THIS DAMAGE, THE AIR BOX HAS TO BE REMOVED AND DISASSEMBLE.
